# SDR ERAA065956

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Chipping
- Location: Tail Rotor
- Part time: 3,719 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILROTOR BLADES REPAIRED POG143564 4/99.  PAINT CRACKED BEYOND LIMITS AND PAINT CHIPPING OFF.
